# SDR 2003FA0000036

- Difficulty date: January 8, 2003
- Submitted: January 8, 2003
- Operation: General aviation
- Aircraft: N8108G
- Make and model: Cessna T310Q
- Aircraft serial: 310Q1047
- Aircraft time: 2,075 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421022
- Condition: Broken
- Location: Mlg
- Part time: 2,075 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE IDLER BELLCRANK FOR THE NOSE GEAR RETRACTION LINKAGE BROKE WHEN THE LANDING GEAR WAS SELECTED TO THE UP POSITION.  PILOT WAS UNABLE TO EXTEND THE NOSE GEAR.  UPON LANDING THE NOSE GEAR RETRACTED INTO THE WHEEL WELL.  INSPECTION REVEALED THAT THE IDLER BELLCRANK BROKE CAUSING THE NOSE GEAR TO BE DISCONNECTED FROM THE GEARBOX.  SUSPECT IMPROPER RIGGING OF THE LANDING GEAR CAUSED EXCESSIVE STRESS ON BELLCRANK.  MECHANICS NEED TO REMEMBER THAT DUE TO THE DESIGN OF THE LANDING GEAR SYSTEM ON TWIN ENGINE CESSNA'S, ANY ADJUSTMENTS MADE TO ANY OF THE MANY COMPONENTS OF THE LANDING GEAR EFFECTS THE ENTIRE SYSTEM, REQUIRING A COMPLETE RECHECK OF THE LANDING GEAR RIGGING.
